# SDR I5PA2015102631901

- Difficulty date: October 25, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENG EXPERIENCED OIL LOSS.  OIL PRESSURE AT APPROX 10 PSI ON IDLE PRIOR TO SHUT DOWN.  DUE TO WEATHER ACFT DIVERTED TO ALTERNATE, FLIGHT ARRIVED SAFELY.   TROUBLESHOT NR ENG OIL LOSS, ENG INITIALLY HAD APPROX 1 GAL IN THE SYS & SERVICED APPROX 3 GAL FOR TROUBLESHOOTING.  FOUND OIL SUPPLY LINE AT 1:00 O CLOCK POSITION OF EXHAUST.  REPLACED OIL LINE, INSPECTED MAIN OIL STRAINER FOR CONTAMINATION, NO DEFECT NOTED.  RAN ENG, OPERATIONS CHECKED NORMAL, NO VIBRATION NOTED.  PERFORMED NORMAL ENG SHUTDOWN.  INSPECTED ENG, TAILPIPE NORMAL, OK TO PROCEED.
